Is CVS Health Ibuprofen Tablets USP Pain Reliever, Fever Reducer Oat Free?

Ingredients
Colloidal silicon dioxide, corn starch, hypromellose, lactose anhydrous, magnesium stearate, microcrystalline cellulose, polydextrose, polyethylene glycol, povidone, sodium starch glycolate, stearic acid, triacetin.
Explore other diets
Often paired with Oat Free
This product may or may not be gluten free as it lists 1 ingredient that could contain gluten depending on the source. We recommend contacting the manufacturer directly to confirm.
Details →Yes! We believe this product is Soy free as there are no Soy ingredients listed on the label.
Details →Similar Products
Equate Ibuprofen Pain Reliever/Fever Reducer
ADVIL Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, Fast-Acting Formula
Advil Ibuprofen Pain Relief/fever Reducer Tablets
Aleve All Day Strong 220 mg Pain Reliever/Fever Reducer Caplets 24 ea Box
Equate Ibuprofen Capsules Pain Reliever/Fever Reducer Mini Softgels
About this product
Unknown · Piece


